# SDR GTIA040468

- Difficulty date: May 17, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: K22199SA31
- Part serial: 3987
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FWD LOWER VIBRATION MOUNT REQUIRES CHANGE.  REMOVED AND REPLACED NR ENGINE FWD/ LWR VIBRATION MOUNT.
